MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS DIVISION CELL-DYN EMERALD ANALYZER; AUTOMATED HEMATOLOGY ANALYZER

ABBOTT DIAGNOSTICS DIVISION CELL-DYN EMERALD ANALYZER; AUTOMATED HEMATOLOGY ANALYZER
Catalog Number 09H59-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated wbc result on the cell-dyn emerald analyzer.The following data was provided: 1st sample: cd emerald (4am sample) wbc 97.7 k/l, beckman lh: 408 k/l, alinity h: 407 k/l.2nd sample recollected sample at 7am same day: cd emerald: 100 k/l, beckman lh: 395 k/l, alinity h: 407 k/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of historical data and a review of labeling.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
CELL-DYN EMERALD ANALYZER
Common Device Name
AUTOMATED HEMATOLOGY ANALYZER
Manufacturer (Section D)
ABBOTT DIAGNOSTICS DIVISION
4551 great america parkway
santa clara CA 95054
MDR Report Key8593815
Report Number2919069-2019-00061
Device Sequence Number19381207
Product Code GKZ
UDI-Device Identifier00380740020286
UDI-Public00380740020286
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09H59-01
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer06/17/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1